Translator Disclaimer
15 April 2011 Eigenvalue spacings and dynamical upper bounds for discrete one-dimensional Schrödinger operators
Jonathan Breuer, Yoram Last, Yosef Strauss
Author Affiliations +
Duke Math. J. 157(3): 425-460 (15 April 2011). DOI: 10.1215/00127094-2011-006

Abstract

We prove dynamical upper bounds for discrete one-dimensional Schrödinger operators in terms of various spacing properties of the eigenvalues of finite-volume approximations. We demonstrate the applicability of our approach by a study of the Fibonacci Hamiltonian.

Citation

Download Citation

Jonathan Breuer. Yoram Last. Yosef Strauss. "Eigenvalue spacings and dynamical upper bounds for discrete one-dimensional Schrödinger operators." Duke Math. J. 157 (3) 425 - 460, 15 April 2011. https://doi.org/10.1215/00127094-2011-006

Information

Published: 15 April 2011
First available in Project Euclid: 1 April 2011

zbMATH: 1216.81071
MathSciNet: MR2785826
Digital Object Identifier: 10.1215/00127094-2011-006

Subjects:
Primary: 81Q10
Secondary: 47B36

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.157 • No. 3 • 15 April 2011
Back to Top